Application of double Laplace decomposition method for solving singular one dimensional system of hyperbolic equations
Hassan Eltayeb Gadain
- Mathematics Department, College of Science, King Saud University, P. O. Box 2455, Riyadh 11451, Saudi Arabia.
In this paper, the Adomain decomposition methods and double Laplace transform methods are combined to study linear
and nonlinear singular one dimensional system of hyperbolic equations. In addition, we check the convergence of double
Laplace transform decomposition method applied to our problems. Furthermore, we illustrate our proposed methods by using
- Double Laplace transform
- inverse Laplace transform
- system of hyperbolic equations.
K. Abbaoui, Y. Cherruault, Convergence of Adomian’s method applied to differential equations, Comput. Math. Appl., 28 (1994), 103–109.
K. Abbaoui, Y. Cherruault , Convergence of Adomian’s method applied to nonlinear equations, Math. Comput. Modelling, 20 (1994), 69–73.
F. M. Allan, K. Al-Khaled , An approximation of the analytic solution of the shock wave equation, J. Comput. Appl. Math., 192 (2006), 301–309.
A. Atangana, S. C. Oukouomi Noutchie, On multi-Laplace transform for solving nonlinear partial differential equations with mixed derivatives, Math. Probl. Eng., 2014 (2014 ), 9 pages.
E. Babolian, J. Biazar, On the order of convergence of Adomian method, Appl. Math. Comput., 130 (2002), 383–387.
Y. Cherruault, G. Saccomandi, B. Some, New results for convergence of Adomian’s method applied to integral equations, Math. Comput. Modelling, 16 (1992), 85–93.
S. M. El-Sayed, D. Kaya, On the numerical solution of the system of two-dimensional Burgers’ equations by the decomposition method, Appl. Math. Comput., 158 (2004), 101–109.
H. Eltayeb, A. Kılıçman, A note on solutions of wave, Laplace’s and heat equations with convolution terms by using a double Laplace transform, Appl. Math. Lett., 21 (2008), 1324–1329.
I. Hashim, M. S. M. Noorani, M. R. Said Al-Hadidi, Solving the generalized Burgers-Huxley equation using the Adomian decomposition method, Math. Comput. Modelling, 43 (2006), 1404–1411.
D. Kaya, I. E. Inan, A convergence analysis of the ADM and an application, Appl. Math. Comput., 161 (2005), 1015– 1025.
D. Kaya, I. E. Inan, A numerical application of the decomposition method for the combined KdV-MKdV equation, Appl. Math. Comput., 168 (2005), 915–926.
S. A. Khuri, A Laplace decomposition algorithm applied to a class of nonlinear differential equations, J. Appl. Math., 1 (2001), 141–155.
A. Kılıçman, H. Eltayeb, A note on defining singular integral as distribution and partial differential equations with convolution term, Math. Comput. Modelling, 49 (2009), 327–336.
A. Kılıçman, H. E. Gadain, On the applications of Laplace and Sumudu transforms, J. Franklin Inst., 347 (2010), 848– 862.
T. Mavoungou, Y. Cherruault, Numerical study of Fisher’s equation by Adomian’s method, Math. Comput. Modelling, 19 (1994), 89–95.
S. S. Ray , A numerical solution of the coupled sine-Gordon equation using the modified decomposition method, Appl. Math. Comput., 175 (2006), 1046–1054.
N. H. Sweilam , Harmonic wave generation in non linear thermoelasticity by variational iteration method and Adomian’s method, J. Comput. Appl. Math., 207 (2007), 64–72.
E. Yusufoğlu, Numerical solution of Duffing equation by the Laplace decomposition algorithm, Appl. Math. Comput., 177 (2006), 572–580.